MathSciNet Relay Station
MathSciNet bibliographic data
MR680150 (84a:94011) 94A24
Splettstösser, Wolfgang Sampling approximation of continuous functions with multidimensional domain. IEEE Trans. Inform. Theory 28 (1982), no. 5, 809–814.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement